# SDR 06FDEA03252

- Difficulty date: September 12, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 950b S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LT KEELBEAM (STR 29L) O/B FLANGE BS 950B PLUS 4.  REMOVED CORROSION ON LT KEELBEAM BS 950B PLUS 4 AND REPAIRED IAW SR27-53-023.
